# SDR DXTA200702092

- Difficulty date: April 7, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 4,890 hours, 2,978 cycles
- Engine: Allsn AE3007C
- System (JASC): 2210 · Autopilot System
- Part: Indicator
- Condition: Out Of Rig
- Location: Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI,  YD NOT CENTERED AND FGC, B FAIL CAS MESSAGE CAME ON INTERMITTENT. IN FLIGHT DURING TURBULENCE THE YD NOT CENTER CAS MESSAGE CAME ON INTERMITTENT.  [SUP 4-19-07] FOUND TRIM SWITCH INDICATOR OUT OF RIG.  RIGGED IAW CE-750 M.M. 27-14-00.  ALSO, ADJUSTED TRIM TRAVELS (OUT OF RIG) IAW CE-750 M.M. 27-20-00.  RIG & OPS CHECK GOOD.
